Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Summation of multiple Fourier series by spherical means


Author: Salomon Bochner
Journal: Trans. Amer. Math. Soc. 40 (1936), 175-207
MSC: Primary 42B08
MathSciNet review: 1501870
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B08

Retrieve articles in all journals with MSC: 42B08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501870-1
PII: S 0002-9947(1936)1501870-1
Article copyright: © Copyright 1936 American Mathematical Society